RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 6  


The existence of discontinuous metric projections
V. I. Andreev
857
A uniqueness theorem for multiple Lacunary trigonometric series
V. F. Gaposhkin
865
On a uniqueness problem
Yu. N. Frolov
871
On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains
S. Ya. Khavinson
879
Limits of indeterminacy of sequences obtained from a given sequence using a regular transformation
N. N. Kholshchevnikova
887
Finite groups with a 2-Sylow subgroup containing a self-centralizing elementary Abelian subgroup of order 8
V. M. Sitnikov
899
Strong integral operators
V. B. Korotkov
907
Uniform separability of sets and extensions of linear functionals
V. P. Panteleev
913
Sturm–Liouville operators with matrix potentials
K. Kh. Boimatov
921
Annihilator conditions in endomorphism rings of modules
G. M. Brodskii
933
Structure of the closure of orbits in spaces of finite-dimensional linear $SL(2)$ representations
V. L. Popov
943
Local limit theorems in $L_p$
L. V. Rozovskii
951
On elementary theories of graphs and Abelian loops
D. Ya. Kesel'man
957
On summability with a weight of a solution of the Sturm-Liouville equation
M. O. Otelbaev
969
Examples of ergodic cylindrical cascades
A. B. Krygin
981
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019